# SDR DL76L081146

- Difficulty date: April 16, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 56,039 hours, 8,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR UPPER EXIT SIGN AND L2 EXIT THRESHOLD EXIT SIGN HAS BROKEN HOUSING AND LENS.  REMOVED AND REPLACED L2 DOOR UPPER EXIT SIGN, OPS CHECKS GOOD IN ACCORDANCE WITH B767-300 MM 33-51-01.
